# SDR AALA2000495

- Difficulty date: February 24, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP PLATE CRACK IN FORWARD LIGHTENING HOLE STATION 223 RIGHT SIDE.  INSTALLED NEW CUSP SECTION PER AARD 53-00-00-02.  (M)
